Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2003 October;162(5) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2003 October;162(5):129-32

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

A Journal on Internal Medicine and Pharmacology


Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

 

CLINICAL CASES  


Gazzetta Medica Italiana Archivio per le Scienze Mediche 2003 October;162(5):129-32

language: English

Low molec­u­lar ­weight hep­ar­in and par­a­ple­gia. A ­case ­report and a ­review of the lit­er­a­ture

Safar H. A. 1, Mosawi A. A. 1, Farid E. K. 1, Asfar S. 1, 2

1 Vas­cu­lar Sur­gery ­Unit, Muba­rak Al-­Kabeer Hos­pi­tal, Safat, ­Kuwait;
2 Depart­ment of Sur­gery, Facul­ty of Med­i­cine, ­Kuwait Uni­ver­sity, Safat, ­Kuwait


PDF  


We ­describe a ­case of par­a­ple­gia fol­low­ing spi­nal anaesthe­sia and low molec­u­lar ­weight hep­ar­in (Frax­ip­a­rine) admin­is­tra­tion. A ­review of the cur­rent lit­er­a­ture on the inci­dence, pres­en­ta­tion, ­risk fac­tors, pathoph­y­sio­lo­gy, and man­age­ment of anti­co­ag­u­lant ther­a­py and spi­nal anaesthe­sia is ­made.

top of page

Publication History

Cite this article as

Corresponding author e-mail